Does Micardis or Cardizem cause hair loss?

Answers (1)

30 Jan 2012

Hi..
According to clinical studies in which side effects of Micardis are documented, hair loss was not reported as either a rare or common side effect. but in some people, it's possible that a medicine may cause a side effect that hasn't been reported before.
if you are taking Micardis and hair loss occurs, your healthcare provider may consider another medicine to treat your high blood pressure.

good luck

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have had a lot of hair loss on Tekturna - anyone else?

On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and ...

3 answers 18 Dec 2010

Cardizem - I have spotted hair loss and severe itching of the scalp. I can find no relief, could?

... this be a side effect of this drug? No product from the dermatologist helps with the itch and discomfort of the scalp. I do use chemicals in my ...

1 answer 27 Nov 2011

HAIR LOSS - I've been taking labetalol for 3 months now, 800 mg per day and now am experiencing?

... excessive hair loss! Has anyone else noticed this while taking labetalol ? My cardiologist denies that this could be a side effect of labetalol. ...

5 answers 21 Jun 2012

Naproxen - Has anyone experienced hair loss from this drug?

i'm an 18 year old female, 5'8, 120lbs and took 1,000 mg per day for 5 months. pretty high dose for my size. I am now experiencing more ...

9 answers 11 Dec 2012

Do micardis users report serious hair loss ?

I have gone halfway bald since starting on Micardis 18 months ago. I have no thyroid problems as my physican tested me for that. I am also not thin ...

1 answer 8 Mar 2014